# SDR CA981125083

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strut
- Part number: C2FS3281A
- Condition: Corroded
- Location: Fuselage
- Part time: 11,134 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CHANGING PILOT'S WINDSCREEN, THE FAIRING HOLDING WINDSCREEN WAS REMOVED.   CORROSION WAS THEN NOTICED ON BOTH THE RIGHT AND LEFT FUSELAGE STRUT ASSEMBLIES.  OTHER P/N C2FS328A.
